# SDR SWAA2022123077453

- Difficulty date: December 1, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 19,944 hours, 9,498 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER RBL 8, WL 167.68.   REMOVED DAMAGED SECTION OF ATTACH ANGLE IAW SRM 57-10-10-2R-5.  INSTALLED A REPAIR  IAW SRM 57-10-10-2R-5.
